MathSciNet Relay Station
MathSciNet bibliographic data
MR1316259 90C31 (49J40)
Nguyễn Đông Yên Hölder continuity of solutions to a parametric variational inequality. Appl. Math. Optim. 31 (1995), no. 3, 245–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement